ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Method of mixed finite-elements for vonkarman equations

Kesavan, S (1980) Method of mixed finite-elements for vonkarman equations. In: RAIRO Automatique, 14 (2). pp. 149-173.

Full text not available from this repository. (Request a copy)
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Dunod.
Department/Centre: Division of Mechanical Sciences > Centre for Earth Sciences
Depositing User: Ms TV Yashodha
Date Deposited: 03 Jan 2011 07:45
Last Modified: 26 Nov 2018 15:17
URI: http://eprints.iisc.ac.in/id/eprint/34772

Actions (login required)

View Item View Item